# SDR QXEA200400140

- Difficulty date: February 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,058 hours, 14,979 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LITE CHAFING DAMAGE ON NR 1 ENGINE LOWER INBOARD SUPPORT STRUT AT APPROXIMATELY STATION XN85.00.  REPAIRED IAW HORIZON AIR EA 2-54-201.
